# SDR SIMA20121224004

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIPS 5 AND 6 AND LT AND RT WING EMERGENCY EXIT LIGHTS ARE INOP.  REPLACED NR 3 EMERGENCY BATTERY POWER SUPPLY AND CHARGER.
